Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 185, NWS North Platte, NE

June 18, 20084 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2008, 3:21 PM CDT for 4 counties in Nebraska. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2008, 3:21 PM CDT (20:21 UTC)
Expired
Jun 18, 2008, 4:15 PM CDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 143 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:34 PM CDTHAIL 0.883 N Elsie, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-452 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 182021
SVRLBF
NEC085-101-111-135-182115-
/O.NEW.KLBF.SV.W.0185.080618T2021Z-080618T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 PM CDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 415 PM CDT/315 PM MDT/

* AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR ELSIE...OR 19 MILES EAST OF GRANT...AND
  MOVING SOUTHEAST AT 39 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WALLACE BY 335 PM CDT...
  DICKENS BY 345 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING/800 PM MDT WEDNESDAY EVENING/ FOR WESTERN NEBRASKA.

LAT...LON 4068 10134 4070 10134 4070 10139 4079 10162
      4111 10135 4098 10063 4051 10091
TIME...MOT...LOC 2021Z 295DEG 34KT 4088 10130

$$

POWER
3 follow-up statements
000 
WWUS53 KLBF 182042
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT WED JUN 18 2008

NEC085-101-111-135-182115-
/O.CON.KLBF.SV.W.0185.000000T0000Z-080618T2115Z/
LINCOLN NE-PERKINS NE-HAYES NE-KEITH NE-
342 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT 
315 PM MDT FOR SOUTHEASTERN KEITH...NORTHERN HAYES...EASTERN PERKINS 
AND SOUTHWESTERN LINCOLN COUNTIES...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR HIGHWAY 25 MILE MARKER 60...OR 20
MILES NORTH OF HAYES CENTER...MOVING SOUTHEAST AT 39 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHWEST OF HIGHWAY 83 MILE MARKER 60 BY 405 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING/800 PM MDT WEDNESDAY EVENING/ FOR WESTERN NEBRASKA.

LAT...LON 4068 10134 4070 10134 4070 10139 4079 10162
      4111 10135 4098 10063 4051 10091
TIME...MOT...LOC 2042Z 295DEG 34KT 4079 10106

$$

POWER
000 
WWUS53 KLBF 182052
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT WED JUN 18 2008

NEC085-101-111-135-182115-
/O.CON.KLBF.SV.W.0185.000000T0000Z-080618T2115Z/
LINCOLN NE-PERKINS NE-HAYES NE-KEITH NE-
351 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT 
315 PM MDT FOR SOUTHEASTERN KEITH...NORTHERN HAYES...EASTERN PERKINS 
AND SOUTHWESTERN LINCOLN COUNTIES...

AT 349 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR DICKENS...
OR 17 MILES NORTH OF HAYES CENTER...MOVING SOUTHEAST AT 39 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHWEST OF HIGHWAY 83 MILE MARKER 60 BY 405 PM CDT...

HAIL UP TO NICKEL SIZE HAS BEEN REPORTED IN 3 NORTH OF ELSIE WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING/800 PM MDT WEDNESDAY EVENING/ FOR WESTERN NEBRASKA.

LAT...LON 4068 10134 4070 10134 4070 10139 4079 10162
      4111 10135 4098 10063 4051 10091
TIME...MOT...LOC 2051Z 295DEG 34KT 4075 10096

$$

POWER
000 
WWUS53 KLBF 182119
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
418 PM CDT WED JUN 18 2008

NEC085-101-111-135-182128-
/O.EXP.KLBF.SV.W.0185.000000T0000Z-080618T2115Z/
LINCOLN NE-PERKINS NE-HAYES NE-KEITH NE-
418 PM CDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH AND 
EASTERN PERKINS HAS EXPIRED...

THE STORMS HAVE MOVED OUT OF THE COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY 
EVENING 1000 PM MDT WEDNESDAY EVENING  FOR SOUTHWEST NEBRASKA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING/800 PM MDT WEDNESDAY EVENING/ FOR WESTERN NEBRASKA.

LAT...LON 4068 10134 4070 10134 4070 10139 4079 10162
      4111 10135 4098 10063 4051 10091
TIME...MOT...LOC 2052Z 295DEG 34KT 4074 10095

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:34 PM CDT, 47 minutes earlier.

Area forecast discussion, Jun 18, 2:34 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
234 PM CDT WED JUN 18 2008

.SYNOPSIS...

H5 LOW LOCATED NEAR VANCOUVER WITH H5 HIGH OVER DESERT SOUTHWEST
WITH ASSOCIATED RIDGE THROUGH THE NORTHERN PLAINS INTO CENTRAL
CANADA. H5 LOW CENTERED OVER NEW YORK. NEXT WAVE TO AFFECT FORECAST
AREA DRIVING INTO WESTERN WYOMING THIS MORNING AS SEEN IN IR. ASSOCIATED
RADAR ECHOES FROM MOBRIDGE TO CUSTER TO CHEYENE AS SEEN IN NATIONAL
MOSIAC. AT THE SURFACE LOW PRESSURE OVER COLORADO WITH TROUGH AXIS
FROME EASTERN WYOMING INTO SOUTHWEST KS. COLD FRONTAL BOUNDARY FROM
SOUTHEAST MT TO SOUTHERN IDAHO.

&&

.DISCUSSION...

MODELS DIFFERING ON EVOLUTION OF CONVECTIVE COMPLEXES THIS EVENING.
ATMOSPHERE VOLATILE. PWS AROUND AN INCH OVER NEBRASKA INTO KANSAS.
NORTH PLATTES 12Z SOUNDING -8 WITH 3200 J/KG CAPES. LOOKS TO BE
EARLY SHOW CONTINUING INTO THE NIGHT. NUMEROUS BOUNDARIES ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA TODAY LEFT OVER FROM CONVECTION
LAST NIGHT. THURSDAY TO BE A CONTINUATION OF WEDNESDAY WITH A BLEND
FOR THE FORECAST. FRIDAY AS BOUNDARY OVER KANSAS WITH SURFACE HIGH
OVER HEAD SYSTEMS TO BE SHUNTED FURTHER SOUTH.

EXTENDED...SATURDAY THROUGH WEDNESDAY

EXTENDED MODELS IN FAIR AGREEMENT THROUGH THE WEEKEND THEN DIVERGE
WITH SOLUTIONS THROUGH MID WEEK AT LEAST FOR THE NORTHERN PLAINS.
ECMWF FLATTENS THE RIDGE BECOMING MORE ZONAL AS A STRONG WAVE DRIVES
INTO THE TOP OF THE RIDGE MONDAY TUESDAY TIME FRAME AND AFTER
SHARPENING RIDGE WELL INTO CENTRAL CANADA THROUGH THURSDAY. THE
GFS FLATTENS SOME BUT RETAINS RIDGING THROUGH THE NORTHERN PLAINS
THROUGH THE END OF THE EXTENDED.

MYRIAD OF SHORT WAVES MOVING AROUND THE RIDGE INTO THE NORTHERN
PLAINS EACH DAY WITH ASSOCIATED CONVECTION. TIMING OF WAVES WILL BE
DIFFICULT ENOUGH IN THE NEAR TERM LET ALONE THE EXTENDED. WILL FOCUS
ON THE MAJOR SYSTEMS MONDAY TUESDAY. TEMPERATURES TO BE A BLEND BUT
TRENDING UP TOWARDS THE END OF THE PERIOD.

&&

.AVIATION...

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS EVENING WITH THE
POTENTIAL FOR STORMS TO MOVE ACROSS THE KLBF AND KVTN TERMINALS. THE
GREATEST RISK FOR STORMS APPEARS TO COVER SOUTHWEST NEBRASKA THROUGH
03Z THAT COULD DROP VISIBILITIES AND CEILINGS AT THE KLBF TERMINAL
TO BELOW VFR CONDITIONS OTHERWISE VFR CONDITIONS THROUGH DAYBREAK
THURSDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING
FOR NEZ004-005-022>025-035>037-056>059-069-070-094.

&&

KECK/POWER
Hazardous weather outlook, Jun 18, 10:53 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1053 AM CDT WED JUN 18 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-191000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1053 AM CDT WED JUN 18 2008 /953 AM MDT WED JUN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA.

THIS AFTERNOON...SOUTHEASTERLY WINDS AT THE SURFACE WILL MAINTAIN THE
MOIST ATMOSPHERE ACROSS THE AREA THROUGH THE DAY. IN ADDITION...SUNSHINE
WILL BE PREVALENT INTO THE EARLY AFTERNOON...YIELDING AN UNSTABLE
ATMOSPHERE. THEN...AN UPPER LEVEL DISTURBANCE WILL MOVE FROM WEST
TO EAST ACROSS THIS SAME AREA...AND WILL SET THE STAGE FOR
THUNDERSTORM DEVELOPMENT FROM MID AFTERNOON INTO THE EVENING
HOURS. SEVERAL WEAK BOUNDARIES WILL BE LOCATED OVER THE AREA TODAY
AS WELL...AND WILL FOCUS THE DEVELOPMENT OF THUNDERSTORMS. WINDS
THROUGHOUT THE ATMOSPHERE WILL ALSO BE FAVORABLE FOR ROTATING
UPDRAFTS...WHICH WILL HELP THUNDERSTORMS MORE READILY PRODUCE
SEVERE WEATHER. INITIALLY...THUNDERSTORMS WILL BE ISOLATED AND
BECAUSE OF THAT...WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL
AND ISOLATED TORNADOES...AS WELL AS DAMAGING WIND GUSTS.

DUE TO THE LACK OF A WELL ORGANIZED LOW PRESSURE SYSTEM OR
FRONT...DETERMINING THE LOCATION OF INITIAL THUNDERSTORM
DEVELOPMENT WILL BE DIFFICULT. HOWEVER...INDICATIONS ARE THAT
INITIAL DEVELOPMENT WILL MOST LIKELY OCCUR IN AN AREA FROM THE
EASTERN PANHANDLE INTO THE SANDHILLS AND SOUTHWEST NEBRASKA THIS
AFTERNOON.

AS THE EVENING PROGRESSES...THE THUNDERSTORMS ARE EXPECTED TO
COMBINE TO FORM AN ORGANIZED CONVECTIVE COMPLEX...WHICH WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND MORE WIDESPREAD DAMAGING
WINDS. ALSO...HEAVY RAIN WILL BE POSSIBLE AS THE COMPLEX EVOLVES
AND MOVES SOUTHWARD OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO FRIDAY AS THE MOIST
AND UNSTABLE ATMOSPHERE REMAINS IN PLACE. SEVERAL UPPER LEVEL
DISTURBANCES WILL TRAVERSE ACROSS THIS UNSTABLE ATMOSPHERE THROUGH
FRIDAY AND SET THE STAGE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT.
THIS ACTIVE PATTERN IS EXPECTED TO WANE SOMEWHAT INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT ACROSS
MOST OF WESTERN AND NORTH CENTRAL NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JWS/KECK

In the hours before

Local storm report, Jun 18, 11:22 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1122 AM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND GST     12 S NORTH PLATTE       40.96N 100.77W
06/17/2008  M59 MPH          LINCOLN            NE   NWS EMPLOYEE

&&

BTAYLOR
Local storm report, Jun 18, 11:30 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 AM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     10 NE HAYES CENTER      40.61N 100.89W
06/18/2008  E60 MPH          HAYES              NE   PUBLIC

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:10 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler50 min
Jun 17, 7:14 PM CDTTornado WarningLBFCherry31 min
Jun 17, 7:15 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock45 min
Jun 17, 7:34 PM CDTTornado WarningLBFBrown41 min
Jun 17, 7:42 PM CDTTornado WarningLBFCherry33 min
Jun 17, 7:57 PM CDTSevere Thunderstorm WarningLBFWheeler33 min
Jun 17, 7:57 PM CDTSevere Thunderstorm WarningLBFCherry63 min
Jun 17, 7:59 PM CDTTornado WarningLBFGarfield, Holt46 min
Jun 17, 8:07 PM CDTTornado WarningLBFBrown38 min
Jun 17, 8:17 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan58 min
Jun 17, 8:30 PM CDTSevere Thunderstorm WarningLBFWheeler20 min
Jun 17, 8:41 PM CDTSevere Thunderstorm WarningLBFGarfield34 min
Jun 17, 8:43 PM CDTTornado WarningLBFBrown47 min
Jun 17, 8:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt61 min
Jun 17, 8:59 PM CDTSevere Thunderstorm WarningLBFCherry61 min
Jun 17, 9:06 PM CDTSevere Thunderstorm WarningLBFBrown, Rock39 min
Jun 17, 9:12 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan63 min
Jun 17, 9:16 PM CDTSevere Thunderstorm WarningLBFHolt59 min
Jun 17, 9:21 PM CDTSevere Thunderstorm WarningLBFLoup, Rock39 min
Jun 17, 9:26 PM CDTTornado WarningLBFBlaine, Brown49 min
Jun 17, 9:30 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker60 min
Jun 17, 9:55 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry36 min
Jun 17, 9:55 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup33 min
Jun 17, 10:00 PM CDTSevere Thunderstorm WarningLBFArthur, Garden60 min
Jun 17, 10:13 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more62 min
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningLBFKeith45 min
Jun 17, 10:43 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan62 min
Jun 17, 11:11 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins34 min
Jun 17, 11:37 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln53 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningLBFLincoln38 min
Jun 18, 4:09 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln66 min
Jun 18, 4:23 PM CDTTornado WarningLBFFrontier, Hayes37 min
Jun 18, 6:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup33 min
Jun 18, 6:51 PM CDTSevere Thunderstorm WarningLBFCuster24 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.